# SDR DXTA200601683

- Difficulty date: October 25, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 3,399 hours, 2,591 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31418
- Part serial: 2135
- Condition: Vibrates
- Location: Nlg
- Part time: 559 hours, 441 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AROUND 80 KTS FELT A VIBRATION AND AIRCRAFT STARTED PULLING TO THE RIGHT.  ABORTED THE TAKEOFF.  REMOVED NLG WHEEL ASSY AND INSTALLED AN OVERHAULED ASSY IAW CE560XL MM 32-41-00.  REMOVED RT BRAKE ASSY AND INSTALLED OVERHAULED BRAKE ASSY.  BLED BRAKES OPS CHECK GOOD IAW 32-42-01.
